# SDR DALA2018051403262

- Difficulty date: May 13, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 60,162 hours, 24,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN. MAINTENANCE FOUND THE LINK TO GUIDE ARM PIN BROKEN. REPLACED THE PIN AND ATTACHING HARDWARE.
